Подписаться
Khalid Shebrawi
Khalid Shebrawi
Department of Mathematics - Al-Balqa Applied University
Подтвержден адрес электронной почты в домене bau.edu.jo
Название
Процитировано
Процитировано
Год
Numerical radius inequalities for certain 2× 2 operator matrices
O Hirzallah, F Kittaneh, K Shebrawi
Integral Equations and Operator Theory 71 (1), 129, 2011
852011
Trace inequalities for matrices
K Shebrawi, H Albadawi
Bulletin of the Australian Mathematical Society 87 (1), 139-148, 2013
382013
Operator norm inequalities of Minkowski type
K Shebrawi, H Albadawi
J. Inequal. Pure Appl. Math 9 (1), 1-10, 2008
362008
Numerical radius inequalities for commutators of Hilbert space operators
O Hirzallah, F Kittaneh, K Shebrawi
Numerical functional analysis and optimization 32 (7), 739-749, 2011
352011
Numerical radius inequalities for certain 2× 2 operator matrices II
K Shebrawi
Linear Algebra and its Applications 523, 1-12, 2017
332017
Upper bounds for numerical radius inequalities involving off-diagonal operator matrices
M Bakherad, K Shebrawi
Ann. Funct. Anal., 2018
312018
Numerical radius and operator norm inequalities
K Shebrawi, H Albadawi
Journal of Inequalities and Applications 2009, 1-11, 2009
292009
Inequalities for generalized Euclidean operator radius via Young's inequality
A Sheikhhosseini, MS Moslehian, K Shebrawi
Journal of Mathematical Analysis and Applications 445 (2), 1516-1529, 2017
282017
Extension of Euclidean operator radius inequalities
M Sattari, MS Moslehian, K Shebrawi
Math. Scand, 2016
28*2016
SHARPENING SOME CLASSICAL NUMERICAL RADIUS INEQUALITIES
ME OMIDVAR, HR MORADI, K SHEBRAWI
Operators and Matrices 12 (2), 407-416, 2018
202018
Numerical radius inequalities for operator matrices
O Hirzallah, F Kittaneh, K Shebrawi
Studia Mathematica 210, 99-115, 2012
172012
Bounds for the zeros of polynomials from matrix inequalities–II
F Kittaneh, K Shebrawi
Linear and Multilinear Algebra 55 (2), 147-158, 2007
142007
Some Upper Bounds for the Davis–Wielandt Radius of Hilbert Space Operators
AZK Shebrawi
Mediterranean Journal of Mathematics 17 (25), 2020
112020
Some decomposition results for companion matrices
F Kittaneh, K Shebrawi
Journal of mathematical analysis and applications 318 (2), 626-633, 2006
92006
Generalizations of the Aluthge transform of operators
K Shebrawi, M Bakherad
Filomat 32 (18), 6465-6474, 2018
8*2018
Bounds and majorization relations for the zeros of polynomials
F Kittaneh, K Shebrawi
Numerical Functional Analysis and Optimization 30 (1-2), 98-110, 2009
82009
Norm inequalities for the absolute value of Hilbert space operators
K Shebrawi, H Albadawi
Linear and Multilinear Algebra 58 (4), 453-463, 2010
62010
Bounds for the zeros of polynomials from compression matrix inequalities
F Kittaneh, M Odeh, K Shebrawi
Filomat 34 (3), 1035-1051, 2020
32020
Inequalities for powers of the numerical radii of Hilbert space operators
H Albadawi, K Shebrawi
A∗ A 1, 4, 2008
22008
Some generalized Euclidean operator radius inequalities
MW Alomari, K Shebrawi, C Chesneau
Axioms 11 (6), 285, 2022
12022
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20